# SDR SWAA2022032273797

- Difficulty date: February 17, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED REAR SPAR AT ORSS 250 AT LT WING (1 EA) 2022-80365 / [01] INSTALLED NEW CORRUGATED PLATE AND FASTENER LOCATED AT TRAILING EDGE LOCATED REAR SPAR AT ORSS 250 AT LT WING. IAW B737-700 SRM 51-40-02 AND DWG 115A2001. REV. ?A?.;[02] CORRECTED STEP 1; REPLACED CORRUGATED PLATE LOCATED AT TRAILING EDGE LOCATED REAR SPAR AT ORSS 250 AT LT WING. IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 115A2001. REV. ?A? SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED CORRUGATED PLATE LOCATED AT TRAILING EDGE LOCATED REAR SPAR AT ORSS 250 AT LT WING. IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 115A2001. REV. ?A? SEE INDIVIDUAL SIGN OFF BELOW
